# SDR MEX2003150

- Difficulty date: May 1, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Engine: Pwa PW2037
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Part serial: 00505
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 6,170 hours, 2,246 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED NORM ANTI-SKID AND ALTN ANTI-SKID MESSAGES IN EICAS.  MESSAGE APPEARED EVERY TIME THAT THE PARKING BRAKES WERE USED.  FIM PROCEDURE WAS ACCOMPLISHED BUT NO FAILURE CODE APPEARS.  AIRCRAFT WAS SENT TO THE HANGAR.  ANIT-SKID AND AUTO-BRAKE CONTROL UNIT WAS REPLACED AND TESTS WERE PREFORMED IAW MM.
